Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Did I mess this all up?


[Kl...]

Recommended Posts

Finished the taper of klonopin after a  grueling, horrible couple of years. Was feeling terrible after jumping off at  150Mg's, but then was starting to feel better. Suddenly out of the blue with no specific trigger I got slammed with crushing chest pain, racing heart that wouldn't stop for days and the shooting pains in my spine and neck were all over my body. I could feel my pulse in every inch of me and I wanted to die. I felt such despair thinking this must be something other than withdrawal. I thought I have some other illness for sure so I took .25 mgs of Klonopin to see if this was really the cause and 1/2 hour later my symptoms improved dramatically ( not 100% but def enough to know that it was the Klonopin.)  Now I am freaking out worried I have messed up and my symptoms are going to get worse. Will taking that 1/2 set me back a lot?  Has anyone else done that?  I am also freaking out because of the reality of the enormous damage this drug has done to my body!  I was at the point where I felt I truly could not live with this pain any longer. I am never touching it again. Just hope I haven't messed this up!

 

Link to comment
Share on other sites

0.25mg Klonopin has not undone 2 years of hard work to get where you are. No way has it done that.

 

To me, this is a sign that you need to work on that part of you that sees pills as a solution. Your nervous system has gone complete haywire because of these drugs. You don't need to do any further testing, you already know this to be true. There's no quick way of getting where you need to be. Hopefully you can get to where you are able to forget that these drugs exist in the not too distant future.

 

Yes, it's possible that you've brought about some suffering in taking that dose but it will be temporary if anything. If it hadn't have been this, it would have been something else. I think that many people get hung up trying to pinpoint the precise moment that things went sour when it isn't useful to do so. I think it causes suffering to spend too long trying to figure it out when it's not really knowable anyway. IMO, it's better to accept that being extremely sensitive is an unavoidable part of the journey and is going to lead to feeling lousy for some parts of the journey. Then you can focus your attention on what is in your control to possibly affect a positive change.

Link to comment
Share on other sites

@[ d...]

Thank you for your response. I have been off of Klonopin for almost three months and was so surprised how awful I was feeling all of a sudden. I had been on Klonopin for a couple of years never taking more than the 1 mg prescribed and then I was down to .75. I only reinstated at the beginning before the long slow taper after having a doctor taper me off in 5 days after which I was so sick!

After all the work I have done getting off of this, I will never take anything again. Doctors are always trying to get me to take ssris and snris, but I know those medications are also really hard to wd from I see you have had experience there as well. Im sorry for what you have been through. I am just praying I didnt trigger something by taking the .25.  I just really, really needed to know that it was benzo withdrawal and not me missing something else. Have yet to find a doctor who believes what I am going through is benzo related.  Start to doubt myself sometimes.

Link to comment
Share on other sites

You  are not the only person who has reached for some relief during a brutal wave. Don't beat yourself up about this but try to avoid taking what is called 'rescue doses' in the future.

 

At 3 months off you are so early off. I was very symptomatic at 3 months and some new symptoms showed up around 4 months off. Just because you are off benzos does not mean that the benzo is through with you.

 

It can take a while for the system to regain balance again.  During this time distraction helped me the most. I found ways to distract from how I felt and used these tools daily.

 

Acceptance and patience is necessary, this was hard for me.  You'll be OK, try not to worry and just get through these rough moments as your cns recovers.

 

pianogirl  :smitten:

Link to comment
Share on other sites

Klear 12 I took a zopiclone few weeks ago messed me up for couple days that's all. You just get desperate for relief but just the once should be fine. I would avoid SSRI have made me a zillion times worse now having cope with withdrawal from them just gave me more symptoms.
Link to comment
Share on other sites

×
×
  • Create New...